Integrals Involving Products of Bessel Function and Meijer's G-Function.
Monatshefte für Mathematik (1966)
- Volume: 70, page 127-133
- ISSN: 0026-9255; 1436-5081/e
Access Full Article
topHow to cite
topMaloo, H.B.. "Integrals Involving Products of Bessel Function and Meijer's G-Function.." Monatshefte für Mathematik 70 (1966): 127-133. <http://eudml.org/doc/177325>.
@article{Maloo1966,
author = {Maloo, H.B.},
journal = {Monatshefte für Mathematik},
keywords = {special functions},
pages = {127-133},
title = {Integrals Involving Products of Bessel Function and Meijer's G-Function.},
url = {http://eudml.org/doc/177325},
volume = {70},
year = {1966},
}
TY - JOUR
AU - Maloo, H.B.
TI - Integrals Involving Products of Bessel Function and Meijer's G-Function.
JO - Monatshefte für Mathematik
PY - 1966
VL - 70
SP - 127
EP - 133
KW - special functions
UR - http://eudml.org/doc/177325
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.